# SDR MALA090043

- Difficulty date: March 17, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 27,380 hours, 29,957 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K AND 6Y INSPECTIONS, DENT IN LOWER SKIN OF LT HORIZONTAL STAB 6 INCH FROM FUSELAGE, 5 INCH FROM FWD EDGE OF SKIN.  REPAIRED.
